# SDR YENA2023032000267

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N2039J
- Make and model: Airbus A321-271N
- Aircraft serial: 09016
- Aircraft time: 9,554 hours, 2,791 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1825, FLL-LIM. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'AFTER LIFTOFF "FUEL CLOG " (ENG 1) MESSAGE DISPLAYED LOWER ECAM, EXTINGUISHED PASSING 9000' FOOT ON THE CLIMB RETURN TO FLL; REMOVED AND REPLACED ENG 1 FUEL FILTER IAW AMM 73-11-06. PERFORMED ENG 1 IDLE RUN IAW AMM 71-00-00--720-811. OPS AND LEAK CHECK NORMAL. NO MSG ON ECAM.'
